Poor or weak erection is the inability of a man to sustain an erection long enough for sexual satisfaction of both the partners involved. Erection problems may be caused by physical as well as psychological factors.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I am a 32 year old female. Both the ovaries are 10 cc, polycystic and AMH 7.31. My husband is 33 years old and has erection issues. The doctor suggested IUI, but husband's motile sperm count only 10 million. The doctor advised going for IVF with ICSI. Can I go for single embryo trans... Read Full »
Answer: Hi, Welcome to icliniq.com. The sperm count of 10 million is more than sufficient for IUI (intrauterine insemination). Please go for IUI, and you have an excellent chance to conceive. So, do not worry. I see that you are around 9 kg overweight, so please try to lose excess weight. It will help your ... Read Full »
Query: Hi doctor, I am a 28-year-old male who suffers from an essential tremor on upper limbs (hands, limb, and voice). My neurologist put me on Primidone (Mysoline) 125 mg every morning and 125 mg every night at bedtime. My tremor has improved, almost disappeared, but I have no more libido. I also have d... Read Full »
Answer: Hi, Welcome to icliniq.com. Sorry to hear about this problem of yours. You are pretty well informed about your problems and the drugs that you are on. So for young people like you, who have problems with erection and orgasm, especially after Primidone, I would advise gradually taper the drug t... Read Full »
Query: Hello doctor, Is there any positive relation between defecation and erection? Whenever I have incomplete defecation, I feel less sensation in my shaft accompanied by frequent urination. I also noticed that once I fully empty my stomach, I could perform well. The issue is, I cannot assure whether I d... Read Full »
Answer: Hello, Welcome to icliniq.com. I have gone through your symptoms. Your presenting complaint looks like there is an issue with the nerves that control defecation and urination. I would like to know whether you have had any spine problems such as lower backache, deformities, accidents, or ... Read Full »
Query: Hi doctor, I want to know whether I have erectile dysfunction. I have a difficulty in getting an erection during sex. Recently, I stopped watching porn and masturbation as it can affect erection. It has been 90 days of stopping masturbation as I want to restore my erection. During oral sex, I am ab... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. There are various reasons to have erectile dysfunction. The causes are stress due to work or family-related issues or night duties, depression, varicocele, fear of failure, low self-esteem, homosexuality, religious constraints, smoking, an... Read Full »
Query: Hi doctor, I am 18 years old. During sex, my erection does not last long. How do I increase my sex time? I am using Zenegra Red 100 and Sildenafil 100 mg. Please suggest if there is medicine without side effects. Read Full »
Answer: Hi, Welcome to icliniq.com. I completely understand your problem and will try to help you out. Premature ejaculation is generally due to stress and anxiety rather than any physical deficiency. It is because of your higher expectations. You should try to divert your mind while having sex; you c... Read Full »
Query: Hi doctor, I am a 39 year old male. I have a little diabetic problem. My PP sugar is 210. I have numbness in hands, fatigue, running thoughts, erection problem, indigestion, and gas formation. Now, I am on Feliz 10, Etizolam 0.5 at night and Petril beta 10 in the morning. If I stop the above medi... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your problem. The medicines you are taking is one of the causes of your erectile dysfunction. You are suffering from depression. I would suggest you take those medicines which do not cause erectile dysfunction. I will suggest you visit a nearby psychiat... Read Full »
Query: Hi doctor, I am 33 years old. I never had sex and physically fit. I do not drink alcohol or smoke. My eating habit is healthy and I do not have much stress. I did my medical test three months back and found my testosterone level is below the minimum limit. I started eating vegetables and fruits, but... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concern. There is no need to get stressed due to low testosterone levels. As you are getting early morning tightness, this means that there is no organic issue. If you have to go for urine in the morning, even then, that tightness is significant. You... Read Full »
Query: Hi doctor, I am 31 years old. I am a healthy, active person with no sugar or heart issues (done screening) with no LDL or triglyceride problem. However, I am suffering from two issues. First, when I masturbate, I get erections. I also get morning erections (not daily). But during sex, sometimes I l... Read Full »
Answer: Hi, Welcome to icliniq.com. It does not seem you have a venous leak, as your erection and ejaculation are good during masturbation. However, in the case of a venous leak, it will affect even during masturbation. The most probable reason for your problem can be partial phimosis, as, during intercou... Read Full »
Query: Hello doctor, I am a 28-year-old male with a height of 5'8 feet and a weight of 57 kgs. I have erectile dysfunction, but my erection is not hard enough to penetrate. Sometimes it is hard and cannot maintain for a long time. Earlier, I used to get early morning erections, but now it is rare. Please ... Read Full »
Answer: Hi, Welcome to icliniq.com. Before I could help you with, tell me the following: 1) Do you have any history of diabetes or hypertension or any chronic disease for which you are taking treatment? 2) Is there any history of injury to the lower back or scrotum? 3) Is any treatment taken? 4) Are y... Read Full »
Query: Hi doctor, I am a 28-year-old male, and I usually have pleasing morning boners almost two to three days a week, where my penis gets hard and long. But, while masturbating for the last one to two years, it is soft all along and gets a bit harder at the time of ejaculation, and that hardness is way i... Read Full »
Answer: Hello, Welcome to icliniq.com. I read your query. Please tell if you have any medical conditions like diabetes, hypertension, heart problem or restricted blood flow to veins or arteries, etc., which are the leading causes behind erectile dysfunction. Also, excessive use of tobacco or alcohol may l... Read Full »
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher